Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Multi-Dimensional Version of ∫b a xp dx

Jean B. Lasserre and Konstantin E. Avrachenkov
The American Mathematical Monthly
Vol. 108, No. 2 (Feb., 2001), pp. 151-154
DOI: 10.2307/2695528
Stable URL: http://www.jstor.org/stable/2695528
Page Count: 4

You can always find the topics here!

Topics: Polynomials, Vertices, Matrices
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Multi-Dimensional Version of ∫b
a xp dx
Preview not available

Page Thumbnails

  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154